# SDR ASAA2014062708374

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 25,704 hours, 7,518 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: Illuminated
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED ON THE OVERHEAD PANEL AMP METER & VOLT.  MASTER CAUTION ON 6 PACK & OVERHEAD.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31-00-810-801.  SPCU INOPERATIVE FAULT STORED.  RAN FIM 24-34 TASK 802.  FAULT CLEARED NO HISTORY.  GROUND VERIFICATION GOOD.
